# SDR AALA202112271543

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737*
- Aircraft serial: 31210
- Aircraft time: 20,774 hours, 8,152 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY COMPARTMENT HALON FIRE EXTINGUISHER BEGAN DISCHARGING ON ITS OWN DURING FLIGHT REMOVED AND PUT IN GALLEY CART. REPLACED PORTABLE HALON EXTINGUISHER PER AMM 26-26-01.
